# SDR DALA2025043003341

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 4,792 hours, 1,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5047 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION: OPERATED THE EMERGENCY LIGHTING AND COULD NOT DUPLICATE FAULT DISCREPANCY. OK FOR SVC (0936430)
